BibTeX record journals/fss/ChenKHW12

download as .bib file

@article{DBLP:journals/fss/ChenKHW12,
  author    = {Degang Chen and
               Sam Kwong and
               Qiang He and
               Hui Wang},
  title     = {Geometrical interpretation and applications of membership functions
               with fuzzy rough sets},
  journal   = {Fuzzy Sets and Systems},
  volume    = {193},
  pages     = {122--135},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.fss.2011.07.011},
  doi       = {10.1016/j.fss.2011.07.011},
  timestamp = {Tue, 06 Jun 2017 22:18:09 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/fss/ChenKHW12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier